# SDR CALA2014070291403

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 61,696 hours, 7,138 cycles
- Engine: Pwa PW4056
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Anti-Collision
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER ANTI-COLLISION INOPERATIVE.  NEED RE LAMP TO REPAIR WHITE TAIL LIGHT & WING TIP STROBE LIGHT OPERATIONS GOOD.  RE LAMPED & POWER PACK NIL HELP.  NEED LIGHT ASSEMBLY PCN585-0747 PART NOT AVAIL HKGJL.
